Généricité d'exposants de Lyapunov non-nuls pour des produits déterministes de matrices

Christian Bonatti; Xavier Gómez-Mont; Marcelo Viana

Annales de l'I.H.P. Analyse non linéaire (2003)

  • Volume: 20, Issue: 4, page 579-624
  • ISSN: 0294-1449

How to cite


Bonatti, Christian, Gómez-Mont, Xavier, and Viana, Marcelo. "Généricité d'exposants de Lyapunov non-nuls pour des produits déterministes de matrices." Annales de l'I.H.P. Analyse non linéaire 20.4 (2003): 579-624. <http://eudml.org/doc/78590>.

author = {Bonatti, Christian, Gómez-Mont, Xavier, Viana, Marcelo},
journal = {Annales de l'I.H.P. Analyse non linéaire},
keywords = {Linear cocycle; Lyapunov exponents; vector bundle; projective bundle; holomorphic; foliation; group representations},
language = {fre},
number = {4},
pages = {579-624},
publisher = {Elsevier},
title = {Généricité d'exposants de Lyapunov non-nuls pour des produits déterministes de matrices},
url = {http://eudml.org/doc/78590},
volume = {20},
year = {2003},

AU - Bonatti, Christian
AU - Gómez-Mont, Xavier
AU - Viana, Marcelo
TI - Généricité d'exposants de Lyapunov non-nuls pour des produits déterministes de matrices
JO - Annales de l'I.H.P. Analyse non linéaire
PY - 2003
PB - Elsevier
VL - 20
IS - 4
SP - 579
EP - 624
LA - fre
KW - Linear cocycle; Lyapunov exponents; vector bundle; projective bundle; holomorphic; foliation; group representations
UR - http://eudml.org/doc/78590
ER -


  1. [1] Anosov D., Geodesic flows on closed Riemannian manifolds with negative curvature, Proc. Steklov Inst. Math.90 (1967). Zbl0176.19101MR224110
  2. [2] Babillot M., Ledrappier F., Geodesic paths and horocyclic flow on abelian covers, in: Lie Groups and Ergodic Theory (Mumbai 1996), Tata Inst. Fund. Res. Stud. Math., 14, 1998, pp. 1-32. Zbl0967.37020MR1699356
  3. [3] J. Bochi, Genericity of zero Lyapunov exponents, Ergodic Theory Dynamical Systems 22 (2002). Zbl1023.37006MR1944399
  4. [4] C. Bonatti, X. Gómez-Mont, R. Vila, The foliated geodesic flow of Ricatti equations, Pre-publication Dijon. 
  5. [5] C. Bonatti, X. Gómez-Mont, Sur le comportement statistique des feuilles de certains feuilletages holomorphes, Enseignement Mathématique 38 (2001). Zbl1010.37025MR1929320
  6. [6] Bowen R., Symbolic dynamics for hyperbolic flows, Amer. J. Math.95 (1973) 428-459. Zbl0282.58009MR339281
  7. [7] Bowen R., Equilibrium States and the Ergodic Theory of Anosov Diffeomorphisms, Lect. Notes in Math., 470, Springer-Verlag, 1975. Zbl0308.28010MR442989
  8. [8] Bowen R., Ruelle D., The ergodic theory of Axiom A flows, Invent. Math.29 (1975) 181-202. Zbl0311.58010MR380889
  9. [9] Brin Ya., Pesin Ya., Partially hyperbolic systems, Akad. Nauk SSSR1 (1974) 170-212. Zbl0304.58017
  10. [10] Furstenberg H., Noncommuting random products, Trans. Amer. Math. Soc.108 (1963) 377-428. Zbl0203.19102MR163345
  11. [11] Guivarc'h Y., Raugi A., Products of random matrices : convergence theorems, Contemp. Math.50 (1986) 31-54. Zbl0592.60015MR841080
  12. [12] Haydn N., Canonical product structure of equlibrium states, Rand. Comput. Dynam.2 (1994) 79-96. Zbl0810.58030MR1265227
  13. [13] Hirsch M., Pugh C., Shub M., Invariant Manifolds, Lect. Notes in Math., 583, Springer-Verlag, 1977. Zbl0355.58009MR501173
  14. [14] Hopf E., Ergodic theory and the geodesic flow on surfaces on constante negative curvature, Bull. Amer. Math. Soc.77 (1971) 863-877. Zbl0227.53003MR284564
  15. [15] Katok A., Nitica V., Torok A., Non-abelian cohomology of abelian Anosov actions, Ergodic Theory Dynamical Systems20 (2000) 259-288. Zbl0977.57042MR1747022
  16. [16] Lawson B., Foliations, Bull. Amer. Math. Soc.80 (1974) 369-418. Zbl0293.57014MR343289
  17. [17] Ledrappier F., Positivity of the exponent for stationary sequences of matrices, in: Lecture Notes in Math., 1186, 1986, pp. 56-73. Zbl0591.60036MR850070
  18. [18] Ledrappier F., Royer G., Croissance exponentielle de certains produits aléatoires de matrices, C. Acad. Sci.280 (1980) 513-514. Zbl0437.60048MR571564
  19. [19] Leplaideur R., Local product structure for equilibrium states, Trans. Amer. Math. Soc.352 (2000) 1889-1912. Zbl0995.37017MR1661262
  20. [20] Oseledets V., A multiplicative ergodic theorem, Trans. Moscow Math. Soc.19 (1968) 197-231. Zbl0236.93034
  21. [21] Parry W., Pollicott M., Zeta functions and the periodic orbit structure of hyperbolic systems, Astérisque187–188 (1990). Zbl0726.58003MR1085356
  22. [22] Rokhlin V., Sellected topics from the metric theory of dynamical systems, Amer. Math. Soc. Transl.49 (1966) 171-240. Zbl0185.21802
  23. [23] Royer G., Croissance exponentielle de produits markoviens de matrices aléatoires, Ann. Inst. Henri Poincaré16 (1980) 49-62. Zbl0433.60073MR575176
  24. [24] Ruelle D., A measure associated with Axiom A attractors, Amer. J. Math.98 (1976) 619-654. Zbl0355.58010MR415683
  25. [25] Sinai Ya., Gibbs measures in ergodic theory, Russian Math. Surveys27 (1972) 21-69. Zbl0255.28016MR399421

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.